Almost reducible systems. (English. Russian original) Zbl 0161.05902

Sib. Math. J. 7, 600-625 (1966); translation from Sib. Mat. Zh. 7, 751-784 (1966).

Full Text: DOI


[1] B. F. Bylov, The Stability of the Characteristic Exponents of Systems of Linear Differential Equations [in Russian], Candidate’s dissertation, Moscow State University (1954).
[2] B. F. Bylov, Almost reducible systems of differential equations, Sib. matem. zh.,3, No. 3, 333-359 (1963).
[3] A. M. Lyapunov, The General Problem of Stability of Motion [in Russian], Gostekhizdat, Moscow (1950). · Zbl 0041.32204
[4] R. É. Vinograd, On the Theory of the Characteristic Exponents of Lyapunov [in Russian], Doctoral dissertation, Moscow State University (1959).
[5] R. É. Vinograd, A new proof of Perron’s theorem and certain properties of proper systems, Uspekhi matem. nauk,9, No. 2, 125-128 (1952).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.